# SDR 2006FA0000824

- Difficulty date: March 3, 2006
- Submitted: August 22, 2006
- Operation: General aviation
- Aircraft: N210SK
- Make and model: Piper PA-34-200
- Aircraft serial: 347250307
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bushing
- Part number: 9506189
- Condition: Broken
- Location: Nlg Dowlock
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION REVEALED END OF BUSHING HAD BROKE OFF.  REPLACE WITH NEW.  THIS CONTRIBUTED TO SLOP IN NOSE GEAR DOWNLOCK MECHANISM AND GEAR COLLAPSE.  (K)
